Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

What does high blood pressure combined with low blood oxygen

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1989
Answered : 3107 Questions
Question
What does high blood pressure combined with low blood oxygen possibly indicate?
Posted Wed, 22 Nov 2017 in Hypertension and Heart Disease
 
 
Answered by Dr. Kathy Robinson 21 minutes later
Brief Answer:
hypertension and heart, blood or lung disease

Detailed Answer:
Hello,
Hypertension or high blood pressure may or may not have anything to with the low blood oxygen.
Hypertension may cause damage to the heart resulting in heart failure and if this occurs, then low blood oxygen may result.
Low blood oxygen may also occur with many sorts of lung disease such as chronic obstructive pulmonary disease and fibrosis.
Low blood oxygen may also occur in certain forms of toxicity that prevent the blood cells from carrying oxygen appropriately.
Hypertension is common and usually very treatable.
The cause for the low oxygen needs to be sorted out by your physician. You will probably need blood tests as well as tests on your heart and lungs to sort this out.
Regards,
Dr. Robinson
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor